# SDR AALA201704079003

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 10,980 hours, 2,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CIDS, AFT LEFT EMERGENCY POWER SUPPLY BATTERY 13WL FAILED SYSTEM TEST. REPLACED THE BATTERY PACK IAW AMM 33-51-38.
